# SDR A6WA201140532

- Difficulty date: May 15, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 25,326 hours, 23,121 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE L/E CHAFED.  BLENDED INBD FLAP VANE L/E AT INBD LOCATION, WITHIN ALLOWABLE LIMITS IAW REO 601R-57-52-004, REV C.
